My Doctor perscribed me Klonopin to help me get through a bout of anxiety/.insomnia. I was on about 2 mgs for three weeks. I was unaware that this drug was so addictive (as well as dangerous) I went off cold turkey and several days later had severe insomnia as well as panic attacks. I was put back on and have currently been taking 1 mg for the past week and although the withdrawl symptoms have been somewhat bad, they are bearable. What would be a realistic tapering for my situation?
wow!!! you sound like me. I was just put on some as well . and same thing happen to me. Let me know if you get a good answer , i'm wanting to know myself.
my support is there, blessings and many prayers to ya, memL
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.